# SDR SWAA2021033157189

- Difficulty date: March 9, 2021
- Submitted: March 31, 2021
- Operation: Air carrier
- Aircraft: N218WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32489
- Aircraft time: 53,157 hours, 31,841 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 26R; BS 540 FWD CARGO COMPARTMENT.  EVALUATED ALLOWABLE DAMAGE LIMITS OF STR 26R AND FOUND OUT OF LIMITS DUE TO CRACK IS NOT PERMITTED.  FABRICATED REPAIR PART OF MATERIAL ALUMINUM SHEET P/N 7075-0.045' P.O:2021113097; P/N:7075-T0-0.50 P.O:2020 213289;HEAT TREATED AND CONVERTED FROM TO CONDITION TB AND PERFORMED PERMANENT REPAIR ON STR 26R LOC BS 540 TO BS 500D +10' IAW B737-700 SRM-53-00-03-2R-1; REPAIR 1.
